# SDR REXA2021072100500

- Difficulty date: July 2, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295 S25r-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295.00 IS CORRODED BETWEEN STGR 26L AND STGR 25R.
REMOVED SURFACE CORROSION IAW CRJ-900 SRM 53-00-06-201-005-A01 AT F.S.295 BETWEEN STGR 26L-STGR 25. REMOVED APPROX 0.004"" TO BE WITHIN      
LIMITS OF MAX ALLOWABLE OF 0.70"". RE-INSTALLED 11EA SOLID RIVETS AND RE-FINISHED AREAS PER SRM 51-21-16-001-001 AND SRM 51-42-06-001-001-  
A01. WVAC EMP #574793
